联系我们
Isaac Scientific Publishing
Advances in Analysis
Fahreddin Abdullayev,  Mersin University, Turkey
Faculty of Art and Science
Department of Mathematics
Mersin University
33343 Ciftlikkoy-Mersin
TURKEY
 Research Interests
• Functions of complex variable
• Approximations and expansions
• Sequences, series, sumability
• Orthogonal functions and polynomials
• Fourier series in special orthogonal functions
Selected Publication List
• On the orthogonal polynomials in domain with quasiconformal boundary. Izv. AS Azerb. SSR, Ser. FTM, No: 1, 1983, p. 7-11. (V.V.Andrievskii).
• On the convergence of Fourier series on orthonormal polynomials in domain with arbitrary K-quasiconformal boundary. Izv. AS Azerb. SSR, Ser. FTM, No: 4, 1983, p. 3-7.
• Uniform convergence of the generalized Bieberbach polynomials in regions with non zero angles. Acta Math. Hungarica, Vol. 77, No: 3, 1997, pp.223-246.
• On the some properties on orthogonal polynomials over the regions of complex plane 1. . Ukr. Math. J. Vol. 52, № 12, 2000, pp. 1807 –1817.
• On the some properties on orthogonal polynomials over the regions of complex plane II. Ukr. Math. J. Vol. 53, № 1, 2001, pp. 1 –14.
• Uniform convergence of the generalized Bieberbach polynomials in regions with zero angles. Czech. Math. J., 51(126), № 3, 2001, pp. 643-660.
• On the convergence of Bieberbach polynomials in domains with interior zero angles. Complex Variables: Theor. and Appl., Vol. 44, No: 2, 2001, pp. 131-144. (A. Baki).
• Uniform convergence of the Bieberbach polynomials inside and closure the domains of the complex plane. East J. Approx.,Vol. 7 , № 1, 2001, pp.77-101.
• On some properties of orthogonal polynomials over an area in domains of the complex plane III, Ukr. Math. J., 12, 2001, pp. 1588-1599.
• On the interference of the weight and boundary contour for orthog. polyn. over the region. Journal of Com. Anal. and its Appl., Vol. 6, No: 1, 2004, pp. 31-42.
• Uniform estimates for polynomial approximation in domains with corners. J. Approx. Theory, Vol. 137, 2005, pp. 143-165. (I.A.Shevchuk).
• On the convergence of the Bieberbach polynomials inside the domains of the complex plane, Bull. Belg. Math. Soc. 13 (2006), 657–671.(Küçükaslan M., T. Tunc).
• On the orthogonal polynomials with weight having singularity on the boundary of regions of the complex plane , Bull. Belg. Math. Soc. Vol 16, No:2, 2009, pp.235-250. (U.Değer).
• On the Bernsteın-Walsh Type Lemma's in Regıons of the Complex Plane, Ukr.Math. J., Vol. 63, No:3, 2011, pp.337-350. (D.Aral).
• On the ımprovement of the rate of convergence of the generalızed Bıeberbach polynomıals ın regıons wıth zero angles, Ukr.Math. J., Vol. 64, No: 5, pp. 653-671 (N.P.Ozkartepe).
• An analogue of the Bernstein-Walsh lemma in Jordan regions, Journal of Ineq. And Appl., December, 2013 p.1-7. (N.P.Ozkartepe).
• On the Behavıor of the Algebraıc Polynomıal in Unbounded Regıons wıth Pıecewıse Dını-Smooth Boundary, Ukr. Math. J. , Vol. 66 , No: 5, 2014, pp. 645-665. (N.P.Ozkartepe).
• On the Behavıor of ohe Algebraıc Polynomıals in Regıons wıth Pıecewıse Smooth Boundary Wıthout Cusps, Ann. Polon. Math. 111 (2014), pp.39-58. (C.D. Gün).
• On the growth of algebraic polynomials in the whole complex plane, Journal of Korean Math. Soc.,Vol. 52, No:4, 2015 , pp.699-725 . (N.P. Ozkartepe).
• Unıform Convergence of the p-Bieberbach Polynomıals in Domaıns wıth Zero Angles, Science China Math, Vol 58, No:5, 2015, pp. 1063-1078. (N.P. Ozkartepe).
• Uniform and pointwise polynomial inequalities in regions with cusps in the weighted Lebesgue space, Jaen Journal on Approximation, Vol.7, No:2, 2015. (P.Özkartepe)
Copyright © 2020 Isaac Scientific Publishing Co. All rights reserved.